Table of Contents
ISRN Applied Mathematics
Volume 2013 (2013), Article ID 936301, 10 pages
http://dx.doi.org/10.1155/2013/936301
Research Article

Precise Large Deviations for Random Sums of END Random Variables with Dominated Variation

Department of Statistics and Finance, School of Management, University of Science and Technology of China, Hefei 230026, China

Received 26 February 2013; Accepted 8 May 2013

Academic Editors: E. Di Nardo and D. Luchinsky

Copyright © 2013 Yu Chen and Zhihui Qu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yu Chen and Zhihui Qu, “Precise Large Deviations for Random Sums of END Random Variables with Dominated Variation,” ISRN Applied Mathematics, vol. 2013, Article ID 936301, 10 pages, 2013. doi:10.1155/2013/936301